# SDR SWIA2020040149808

- Difficulty date: February 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - SLAT TRACK CANISTER IN FUEL TANK -  SUSPECTED CRACK AT AFT MOUNT PLATE, UPPER EDGE.        (C-CHECK)   RO:3/29/2020COMPLIED WITH RH WING - SLAT TRACK CANISTER AT 1-3 REPAIR REF REO. COMPLIED WITH SKYWEST TASK CARD LEAK CHECK GOOD
